| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by customer that they had a kinked 4f dl picc.Catheter was kinked by the clavicle.No other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter is confirmed; however, the exact cause is unknown.One radiographic image of a what appears to be an implanted catheter was returned for evaluation.An initial visual observation of the radiographic image showed a line which appears to be an implanted catheter.This line could be seen to bend at an angle, suggesting the catheter may kinked within the patient.While the exact cause of the observed kinked catheter could not be determined from the returned photograph, possible causes of the kinked catheter include weakened material due to flexural fatigue, placement technique, securement technique, and patient anatomical features.